Anxiety Support

Serotonin syndrome

Serotonin syndrome? Has anyone ever experienced it? I think i might have had a episode the other night. I went up and on my Luvox mid of December and i kept feeling just anxious my dr said to ride it out bc i had been on it two weeks and it should go away. It did but i then started getting dizzy spells and last Wednesday i got very dizzy and my heart rate and blood pressure went through the roof and first i thought it was a panic attack but i wasn’t very anxious until my heart rate wouldn’t drop. I needed up in the E.R. and they couldn’t find anything and it didn’t even hit me to ask about my increase in Luvox. I called my dr Friday and me told me to come down on my Luvox immediately and get into see him as soon as possible. I was just wondering if anyone had experience with this and would share

3 Replies
oldestnewest

I have! They put me on Celexa I guess forgetting I had Trazodone for sleep. They both increase serotonin. One night I think I took them both too close together and had all the symptoms you described! I thought I was going to die! It was awful, I totally relate. Ive had several of these episodes and chalk them up to serotonin syndrome.

Reply

So your symptoms came and went? I’ve decreased my Luvox and just had another episode but not as bad as it was the other day

Reply

Yes, they went. After about 4 hours. I was careful after about4 mistakes.

Reply

You may also like...